메뉴 건너뛰기




Volumn 53, Issue 4, 1996, Pages 1927-1937

Stochastic semiclassical equations for weakly inhomogeneous cosmologies

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000753274     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.53.1927     Document Type: Article
Times cited : (100)

References (36)
  • 4
    • 45149141502 scopus 로고
    • B. L. Hu, Physica A 158, 399 (1989).
    • (1989) Physica A , vol.158 , pp. 399
    • Hu, B.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.